×

zbMATH — the first resource for mathematics

Über eine Verallgemeinerung der Schouten-Haantjesschen Räume. (German) Zbl 0159.51104
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R.S. Clark , [1] The conformal geometry of a general differential metric space . Proc. London Math. Soc. (2) 53 (1951), 294-309. · Zbl 0043.37402
[2] E.T. Davies , [2] On metric spaces based on a vector density . Proc. London Math. Soc. (2) 49 (1947), 241-259. · Zbl 0041.30304
[3] S. Hokari , [3] Über die Übertragungen, die der erweiterten Transformationsgruppe angehören . Journal Fac. Sci. Hokkaido Imp. Univ. 3 (1935), 15-26. · Zbl 0012.17801
[4] A. Kawaguchi , [4] The foundation of the theory of displacement II . Proc. Imperial Academy 10 (1934), 45-48. · Zbl 0008.41801
[5] A. Moór , [5] Konformgeometrie der verallgemeinerten Schouten-Haantjesschen Räume. I.II . Indag. Math. 20 (1958), 94-113. · Zbl 0079.15902
[6] J.A. Schouten und J. Haantjes , [6] Über die Festlegung von allgemeinen Massbestimmungen und Übertragungen in bezug auf ko- und kontravariante Vektordichten . Monatshefte für Math. und Phys. 43 (1936), 161-176. · Zbl 0013.36601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.